I'd suggest seeing a therapist/counselor, and maybe look into antidepressants again if you and your doctor decide it would be helpful. Definitely try something other than what you had taken before, you don't need to add weight gain to the list of what is bringing you down. Not all antidepressants make you gain weight, and there are a lot out there to try. I won't try to comment on the husband situation, but talk to a therapist about it (feel free to talk here too). Is there some way you could put some distance between you and him? Sounds like he's not really helping your situation.View Thread
Hi there, I was wondering is depression what is bothering your primarily? Because if that's not the issue you might get more insight from the Menopause Community . Feel free to post here as well though!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.